# SDR SIMA20131129009

- Difficulty date: November 29, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,497 hours, 31,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER ASSEMBLY FAILS CHECK.  R & R BATTERY CHARGER ASSEMBLY.
